# SDR UIEA2019030303429

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,303 hours, 20,249 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 7575
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WEATHER RADAR FAIL. ( REMOVED AND REPLACED RIGHT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01, OPS CHECK IAW AMM 34-43-00 OPS CHECK GOOD.   )
